AUTOMORPHISM-GROUPS OF A CLASS OF EXPANDING ATTRACTORS


Creative Commons License

TEZER C.

NAGOYA MATHEMATICAL JOURNAL, vol.134, pp.29-55, 1994 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 134
  • Publication Date: 1994
  • Doi Number: 10.1017/s0027763000004839
  • Journal Name: NAGOYA MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.29-55
  • Middle East Technical University Affiliated: No